# SDR CA991004001

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Failed
- Location: Brake Assy
- Part time: 678 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, THE FLIGHT CREW NOTICED A FLUID LEAK FROM THE NR 3 BRAKE ASSEMBLY.  TEAR-DOWN OF THE BRAKE ASSEMBLY REVEALED A PISTON SEAL BACK-UP RING FOLDED OVER THE PISTON WHICH CAUSED THE O-RING TO FAIL.
